Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
138 Publications
2022 | Published | Journal Article | IST-REx-ID: 12276 |

Ljubotina, Marko, et al. “Optimal Steering of Matrix Product States and Quantum Many-Body Scars.” PRX Quantum, vol. 3, no. 3, 030343, American Physical Society, 2022, doi:10.1103/prxquantum.3.030343.
[Published Version]
View
| Files available
| DOI
| arXiv
2022 | Published | Thesis | IST-REx-ID: 12390 |

Brooks, Morris. Translation-Invariant Quantum Systems with Effectively Broken Symmetry. Institute of Science and Technology Austria, 2022, doi:10.15479/at:ista:12390.
[Published Version]
View
| Files available
| DOI
2022 | Published | Thesis | IST-REx-ID: 11473 |

Mysliwy, Krzysztof. Polarons in Bose Gases and Polar Crystals: Some Rigorous Energy Estimates. Institute of Science and Technology Austria, 2022, doi:10.15479/at:ista:11473.
[Published Version]
View
| Files available
| DOI
2022 | Published | Journal Article | IST-REx-ID: 11732 |

Henheik, Sven Joscha, and Asbjørn Bækgaard Lauritsen. “The BCS Energy Gap at High Density.” Journal of Statistical Physics, vol. 189, 5, Springer Nature, 2022, doi:10.1007/s10955-022-02965-9.
[Published Version]
View
| Files available
| DOI
| WoS
2022 | Published | Journal Article | IST-REx-ID: 11783 |

Bossmann, Lea. “Low-Energy Spectrum and Dynamics of the Weakly Interacting Bose Gas.” Journal of Mathematical Physics, vol. 63, no. 6, 061102, AIP Publishing, 2022, doi:10.1063/5.0089983.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 11917 |

Rademacher, Simone Anna Elvira, and Robert Seiringer. “Large Deviation Estimates for Weakly Interacting Bosons.” Journal of Statistical Physics, vol. 188, 9, Springer Nature, 2022, doi:10.1007/s10955-022-02940-4.
[Published Version]
View
| Files available
| DOI
| WoS
2022 | Published | Journal Article | IST-REx-ID: 12083 |

Rademacher, Simone Anna Elvira. “Dependent Random Variables in Quantum Dynamics.” Journal of Mathematical Physics, vol. 63, no. 8, 081902, AIP Publishing, 2022, doi:10.1063/5.0086712.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 10564 |

Mysliwy, Krzysztof, and Robert Seiringer. “Polaron Models with Regular Interactions at Strong Coupling.” Journal of Statistical Physics, vol. 186, no. 1, 5, Springer Nature, 2022, doi:10.1007/s10955-021-02851-w.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 10755 |

Feliciangeli, Dario, et al. “The Effective Mass Problem for the Landau-Pekar Equations.” Journal of Physics A: Mathematical and Theoretical, vol. 55, no. 1, 015201, IOP Publishing, 2022, doi:10.1088/1751-8121/ac3947.
[Published Version]
View
| Files available
| DOI
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 10850 |

Roos, Barbara, and Robert Seiringer. “Two-Particle Bound States at Interfaces and Corners.” Journal of Functional Analysis, vol. 282, no. 12, 109455, Elsevier, 2022, doi:10.1016/j.jfa.2022.109455.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 7685 |

Boccato, Chiara. “The Excitation Spectrum of the Bose Gas in the Gross-Pitaevskii Regime.” Reviews in Mathematical Physics, vol. 33, no. 1, 2060006, World Scientific, 2021, doi:10.1142/S0129055X20600065.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 7900 |

Benedikter, Niels P. “Bosonic Collective Excitations in Fermi Gases.” Reviews in Mathematical Physics, vol. 33, no. 1, 2060009, World Scientific, 2021, doi:10.1142/s0129055x20600090.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 7901 |

Benedikter, Niels P., et al. “Correlation Energy of a Weakly Interacting Fermi Gas.” Inventiones Mathematicae, vol. 225, Springer, 2021, pp. 885–979, doi:10.1007/s00222-021-01041-5.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 8603 |

Frank, Rupert, and Robert Seiringer. “Quantum Corrections to the Pekar Asymptotics of a Strongly Coupled Polaron.” Communications on Pure and Applied Mathematics, vol. 74, no. 3, Wiley, 2021, pp. 544–88, doi:10.1002/cpa.21944.
[Published Version]
View
| Files available
| DOI
| WoS
2021 | Published | Journal Article | IST-REx-ID: 9005 |

Brooks, Morris, et al. “Molecular Impurities as a Realization of Anyons on the Two-Sphere.” Physical Review Letters, vol. 126, no. 1, 015301, American Physical Society, 2021, doi:10.1103/PhysRevLett.126.015301.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 14889 |

Leopold, Nikolai K., et al. “Landau–Pekar Equations and Quantum Fluctuations for the Dynamics of a Strongly Coupled Polaron.” Pure and Applied Analysis, vol. 3, no. 4, Mathematical Sciences Publishers, 2021, pp. 653–76, doi:10.2140/paa.2021.3.653.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 14890 |

Bossmann, Lea, et al. “Beyond Bogoliubov Dynamics.” Pure and Applied Analysis, vol. 3, no. 4, Mathematical Sciences Publishers, 2021, pp. 677–726, doi:10.2140/paa.2021.3.677.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 9225 |

Feliciangeli, Dario, et al. “Persistence of the Spectral Gap for the Landau–Pekar Equations.” Letters in Mathematical Physics, vol. 111, 19, Springer Nature, 2021, doi:10.1007/s11005-020-01350-5.
[Published Version]
View
| Files available
| DOI
| WoS
2021 | Published | Journal Article | IST-REx-ID: 9246 |

Leopold, Nikolai K., et al. “Derivation of the Landau–Pekar Equations in a Many-Body Mean-Field Limit.” Archive for Rational Mechanics and Analysis, vol. 240, Springer Nature, 2021, pp. 383–417, doi:10.1007/s00205-021-01616-9.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 9256 |

Napiórkowski, Marcin M., and Robert Seiringer. “Free Energy Asymptotics of the Quantum Heisenberg Spin Chain.” Letters in Mathematical Physics, vol. 111, no. 2, 31, Springer Nature, 2021, doi:10.1007/s11005-021-01375-4.
[Published Version]
View
| Files available
| DOI
| WoS